American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C15) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] David Fisher, Boris Kalinin and Ralf Spatzier; with an appendix by James F. Davis. Global rigidity of higher rank Anosov actions on tori and nilmanifolds. J. Amer. Math. Soc. 26 (2013) 167-198.
Abstract, references, and article information
View Article: PDF

[2] Daniel Smania. Puzzle geometry and rigidity: The Fibonacci cycle is hyperbolic. J. Amer. Math. Soc. 20 (2007) 629-673. MR 2291915.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1